MAUDE Adverse Event Report: X-SPINE SYSTEMS, INC. FORTEX PEDICLE SCREW SYSTEM; PEDICLE SCREW SPINAL SYSTEM

X-SPINE SYSTEMS, INC. FORTEX PEDICLE SCREW SYSTEM; PEDICLE SCREW SPINAL SYSTEM
Model Number X022-0161
Medical Device Problem Codes Fracture (1260); Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant reported that the surgeon was performing the final lock and the driver broke inside the fortex locking cap.The surgeon was able to remove the bit that broke off from the locking cap and performed the final lock with a normal locking driver.The complainant confirmed that there was no harm done to the patient.The device was not returned for complaint assessment, however, the complainant provided photos.The photos of the device depict the damage as described by the complainant.The dhr for the device was reviewed and there were no manufacturing anomalies identified.The device met all required specifications prior to being released for distribution.As of 04/19/2018, the device has not been received by the manufacturer for complaint investigation.
 
Event or Problem Description
The complainant reported that the sugeon was performing the final lock and the driver broke inside the fortex locking cap.The surgeon was able to remove the bit that broke off from the locking cap and performed the final lock with a normal locking driver.The complainant confirmed that there was no harm done to the patient.

Brand Name
FORTEX PEDICLE SCREW SYSTEM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
X-SPINE SYSTEMS, INC.
664 cruiser lane
belgrade MT 59714
MDR Report Key7444611
Report Number3005031160-2018-00009
Device Sequence Number1264272
Product Code HXX
UDI-Device IdentifierM697X02201611
UDI-PublicM697X02201611
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K120832
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX022-0161
Device Lot Number115901
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;